MAUDE Adverse Event Report: SYNTHES GMBH ELITE COMP IMPL KIT 18X18X18 2 LEGS; STAPLE, FIXATION, BONE

SYNTHES GMBH ELITE COMP IMPL KIT 18X18X18 2 LEGS; STAPLE, FIXATION, BONE
Catalog Number EL-1818S2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported, that on november 12, 2024.When the bme staple was released from the inserter, the staple went flying on the floor.The surgeon used a different staple.There was no surgery delayed, due to the reported event.The procedure successfully completed with no fragments generated.There was no patient consequences.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: device history review: part# el-1818s2.Synthes lot# mel220286.Supplier lot# mel220286.Release to warehouse date: 10-jun-2022.Supplier: millstone medical.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ELITE COMP IMPL KIT 18X18X18 2 LEGS
Common Device Name
STAPLE, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key20773277
Report Number8030965-2024-14340
Device Sequence Number8004583
Product Code JDR
UDI-Device Identifier00810633021682
UDI-Public(01)00810633021682(17)270301(10)MEL220286
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K150125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEL-1818S2
Device Lot NumberMEL220286
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/12/2024
Supplement Date Received by Manufacturer12/05/2024
Initial Report FDA Received Date11/25/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown